# SDR CA061122006

- Difficulty date: November 6, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,426 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67042013
- Condition: Cracked
- Location: Mlg
- Part time: 8,804 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION NOTICED CRACK RIGHT THROUGH TRUNNION ASSY 67042-013.
